Maths jam: playing with maths in pubs, an international movement

Rowlett, P., Steckles, K., Loch, B., Szetey, K. and Kelly, A., 2012. Maths jam: playing with maths in pubs, an international movement. Australian Mathematical Society Gazette, 39 (3), pp. 115-118.

Full text not available from this repository.
Item Type: Journal article
Publication Title: Australian Mathematical Society Gazette
Creators: Rowlett, P., Steckles, K., Loch, B., Szetey, K. and Kelly, A.
Publisher: Australian Mathematical Society, Australian National University
Place of Publication: Canberra
Date: 2012
Volume: 39
Number: 3
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:04
Last Modified: 12 Oct 2015 12:36
URI: http://irep.ntu.ac.uk/id/eprint/7174

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year